# SDR CA130318014

- Difficulty date: March 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 75,468 hours
- Engine: Ge CF680C2A8
- System (JASC): 5220 · Emergency Exits
- Part: Bearing
- Part number: A5227162000000
- Condition: Corroded
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION UNABLE TO OPEN RT OVERWING EMERGENCY EXIT DOOR, FROM THE INSIDE NOR FROM THE OUTSIDE.  DOOR HAD TO BE PRYED UP IN ORDER TO OPEN.  FOUND SLIDING BEARING/BUSHING CORRODED ON LIFTING MECHANISM SHAFT, ITEM 220 OF IPC 52-23-11, FIG 14.
